MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP - NAMIC NAMIC; MTS,LHK,-,REYNOLDS,RGNST

MEDLINE INDUSTRIES, LP - NAMIC NAMIC; MTS,LHK,-,REYNOLDS,RGNST
Catalog Number 60180623
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the stopcock is breaking.It is connected to the winged piece where the grey cord connects, but when used it will actually break off rendering the kit unusable.It doesn't seem like it is loose upon opening the package, but when trying to connect to it, it breaks off.Did not use product, had to open new one.The transducer stop cock broke on the 3 that we had to open.There were no reports of death, serious injury, medical intervention, or follow up care.
 
Event or Problem Description
Stopcock is breaking.

Brand Name
NAMIC
Common Device Name
MTS,LHK,-,REYNOLDS,RGNST
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP - NAMIC
10 glens falls technical pk. d
glens falls NY 12801 3864
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093-2753
MDR Report Key25070004
Report Number3015910259-2026-00118
Device Sequence Number18743770
Product Code OEZ
UDI-Device Identifier10193489049510
UDI-Public10193489049510
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number60180623
Device Lot Number0000184083
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/02/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Supplement Date Received by Manufacturer05/03/2026
Initial Report FDA Received Date05/04/2026
Supplement Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/08/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown